# SDR CALA2025100709712

- Difficulty date: October 2, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N17373
- Make and model: Boeing 737-8
- Aircraft serial: 68814
- Aircraft time: 1,203 hours, 403 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAINTENANCE LIGHT ON AFTER LANDING ON INTERMITTENTLY FOUND AFT ENTRY DOOR STATUS MESSAGE. INBOUND FDE FAULT 52-71003 MESSAGE SWITICHING FROM ACTIVE TO NOT ACTIVE CAUSING INTERMITTANT MX LIGHT. AFT ENTRY DOOR WARNING ALREADY ON MEL REF 6471887. INHIBITED MAINTENANCE LIGHT FOR THIS MESSAGE ONLY
